Get your Health question answered in 3 easy steps

198 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

21 year old male, have discharge from penis and weight loss. Is there any remedy to cure it ?

i am 21 years old, when i get sexual attraction on women then my penny quickly enlarged and littile bit of white liquid comes, i am musterbating from the age 15, now my health condition is very bad and have a problem of weight loss , night fall,mussale strength very poor, lack of body strength. so please consult some remedy to cure it.
Wed, 4 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
General & Family Physician 's  Response
Hi Sukhendu Rajbanshi,

Thank You for the query.

You are perfectly alright...

There are no studies till date to suggest that masturbation is bad for health.
What are you going through is just a psychology problem maybe mainly due to guilt consciousness...

Other than that masturbation has nothing to do with "weight loss, night fall,mussale strength very poor, lack of body strength"

Hope this helps...

Yours,
Dr.Tulasi Raman.P
I find this answer helpful

1 Doctor agrees with this answer

General Surgeon Dr. Rajinder Bajoria's  Response
Hello
Welcome to health care magic
It is common adult hood problems ,nothing to worry.Sexual arousal following attraction to women & pre cum discharge is normal phenomenon.So concentrate on your work ,stop worrying about.Night fall is a normal expression of sexual arousal.stop worrying health will improve.
Wish you speedy recovery
Disclaimer
I find this answer helpful
Naturopathy & Yoga Specialist Dr. Bharathi MS.'s  Response
night erection is the indication of your sexual health like perfect functioning of your sexual organs and sexual glands,hormons..its a normal biological urge masterbation does not cause any weight loss,hairfall or thinness.as u r in teenage or late adolescent the hormones responding ,imbalance in hormones leads to acne or pimples ,no relation to masterbation.the physical status of you is bcoz of mental lethargy.as u beleive that masterbation is sin .so semen should be ejaculated daily either by masterbation,or by sexual inercourse after marriage through sexual intercourse with wife .if not the body will eliminate it through penis by night emissions or falls ok dont worry and if ur physical problems sustains for longer periods cunsult doctoatend sexologist or marital counselor to get scientific education in human sexuality to clear ur myths and misconceptions.masterbation and night emissions indiacate that you are sexually healthy and fit for marriage.dr.bharathi MS sexologist and marital therapist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

HI, I have tried everything to loose these 60 lbs since child birth. I am 47 years old. and 5 2 and need to loose this weight. I can not eat everything but timing is the problem and what exercises with the right supplement is the cure. Can you assist.

doctor1 MD

Hi there, my name is Natalie, i am 21yrs old and a mother to 2 boys.i have had trouble losing weight since i had my youngest boy(now 2) and was wandering what weight loss pills would work best as im a busy mum,with not much time to exercise.i am 5 9 and 86kg

doctor1 MD

hello Dr i am a mother of one child 5 years old and ever since i had him i gained a lot of weight i live in egypt so i dont have access to all the remedies you may give me i am desperate and really hate my self i dont even brush my hair any more pleae help

Recent questions on Ms-multiple sclerosis

doctor1 MD

I have had a tree fall on me when I was just twenty- four years old in 1986. It would have killed me if I hadn t been in a swamp. Anyways I have had multiple health problems ever since. I didn t get on painkillers until I was like thirty-seven or eight. Now I am on four hundred milligrams of MS Contin a day and still all it does is make me be able to kinda deal with the pain a little bit. I was just wondering how or even would morphine injections maybe help me. I am serious, you just cant imagine the hell that I have to live through every day of my life. It really sucks and if it wasn t for my children I would probably go insane. I have really built up a tolerance so bad that all my medicine does for me is keep me from being sick from withdrawals. So I was just wondering if maybe the morphine injections might help me with my pain. You know how they give it to you in the hospital. Please give me your advice. Thank you very much! Ready of my life

doctor1 MD

I also take MS Contin 60 mg BID. How is this holding up with the Oxycodone 10/325, 4 times a day, as well as 6 tablespoons of paregoric per day. My back and knees still give me a fit, have had 3 spinal surgeries,both knees operated on, 4 heart attacks, triple by pass heart surgery, a stroke, heart failure, currently have my 2nd ICD which I have been shocked 2 times from (saved me both times). Thanks for listening Paul

doctor1 MD

MRI conclusion: Moderate disc herniation centrally/eccentric to Left at L4-L5 causing mass effect on thecal sac and the left L5 nerve root leading to marked spinal stenosis at L4-L5. On MS Contin 30mg TID. Do not want to be on medication forever. What can I do?

doctor1 MD

I have suffered with heartburns for the last 4 years. This past week, I was constipated and took one dulcolax last night.This afternoon I had a bowel movement with a black stool. I was diagnosed with Second Progressive MS in October 2012. After starting with Rebif, I have had difficulty swallowing every now and then. The doctor took me out of Rebif as it was changing some liver enzimes. I am not taking any MS medication since October 2013, What could be the cause of the black stool?

doctor1 MD

my wife is a cancer sufferer, Right now, she suffers severe legs pains caused by a pinched sciatic nerve , The medical people looking after her has recommended 10 mg. of MS Contin tablets twice a day. The pain are practicallu gone but she is left...

doctor1 MD

I recently had a complete colectomy and now have an illiostomy. I was being treated for chronic pain with ms contin extended release tablets. after 2 to four hrs, the pills are showing up in my drainage bag and they don't look like they have even...

doctor1 MD

I hope you can, I am trying to decide which meds to take for MS they all seem to have crazy side effects. Wondering which is best and has the least side effects.